# SDR CALA0400287

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 40,330 hours, 9,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 365, RBL 18.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 203.
